# SDR SWAA000663

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 25,901 hours, 25,715 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544561
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT @ 28000 FEET,  LOST A-SYS HYDRAULICS.    R&R  NR 3 FLIGHT SPOILER ACTUATOR DUE TO LEAK.
